Continuity for multilinear integral operators on some Hardy and Herz type spaces.
International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 2, p. 215
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Classification :
47G10, 42B20, 47H60
Keywords: multilinear operator, Lipschitz function, Hardy space, Herz space, Herz type Hardy space, Littlewood-Paley operator, Marcinkiewicz operator, Bochner-Riesz operator
Keywords: multilinear operator, Lipschitz function, Hardy space, Herz space, Herz type Hardy space, Littlewood-Paley operator, Marcinkiewicz operator, Bochner-Riesz operator
@article{IJOPCM_2009__2_2_229430,
author = {Chen, Qiong and Liu, Lanzhe},
title = {Continuity for multilinear integral operators on some {Hardy} and {Herz} type spaces.},
journal = {International journal of open problems in computer science and mathematics},
pages = {215},
year = {2009},
volume = {2},
number = {2},
zbl = {1221.42023},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_2_229430/}
}
TY - JOUR AU - Chen, Qiong AU - Liu, Lanzhe TI - Continuity for multilinear integral operators on some Hardy and Herz type spaces. JO - International journal of open problems in computer science and mathematics PY - 2009 SP - 215 VL - 2 IS - 2 UR - http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_2_229430/ LA - en ID - IJOPCM_2009__2_2_229430 ER -
%0 Journal Article %A Chen, Qiong %A Liu, Lanzhe %T Continuity for multilinear integral operators on some Hardy and Herz type spaces. %J International journal of open problems in computer science and mathematics %D 2009 %P 215 %V 2 %N 2 %U http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_2_229430/ %G en %F IJOPCM_2009__2_2_229430
Chen, Qiong; Liu, Lanzhe. Continuity for multilinear integral operators on some Hardy and Herz type spaces.. International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 2, p. 215. http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_2_229430/